Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Bumps on thigh and waistline, painful, pus-filled. Had cyst above buttocks, difficulty walking

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11718 Questions
i have these huge red bumps on my inner thighs and my waistline...very very painful and after 4 to 5 days fill with puss and sometimes pop by themselves or go away. i had a polinydol cyst right above my butt crack and these almost look and feel the same in so much pain...cant even walk or wear jeans.....
Posted Fri, 4 May 2012 in Skin Hair and Nails
Answered by Dr. Rakhi Tayal 3 hours later

Thanks for posting your query.

As I believe that more information can help a physician help a patient better, please answer the following questions:

1. How long are you having these rashes?
2. Is there any associated fever?
3. Have you taken any treatment till now?
4. Are the rashes associated with itching?

From the description it seems to be a skin and subcutaneous tissue infection like folliculitis. Systemic antibiotics and topical antibiotics along with anti inflammatory drugs are needed for relief.

You can upload the photos of the rashes in the box provided on the right side as this would help me in providing you with specific suggestions.

Awaiting your response.

Wishing you good health.

Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor